Hiroshima Mathematical Journal

Retractions of {$H$}-spaces

Yutaka Hemmi

Full-text: Open access

Article information

Source
Hiroshima Math. J., Volume 35, Number 1 (2005), 159-165.

Dates
First available in Project Euclid: 21 June 2006

Permanent link to this document
https://projecteuclid.org/euclid.hmj/1150922491

Digital Object Identifier
doi:10.32917/hmj/1150922491

Mathematical Reviews number (MathSciNet)
MR2131381

Zentralblatt MATH identifier
1081.55007

Subjects
Primary: 55P45: $H$-spaces and duals

Citation

Hemmi, Yutaka. Retractions of {$H$}-spaces. Hiroshima Math. J. 35 (2005), no. 1, 159--165. doi:10.32917/hmj/1150922491. https://projecteuclid.org/euclid.hmj/1150922491


Export citation